# SDR RRXA1136

- Difficulty date: July 26, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 82,966 hours, 29,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5750365
- Condition: Corroded
- Location: Sta 600-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LOWER BELLY SKIN AT STA. 600-680 AND L33R-L34L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED SKIN REPAIR AND INSTALLED IAW DHSK791-456 REV.A WITH APPROVED 8110-3. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
